# SDR UPS97824858

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE LT WING OTBD L/E UPPER SKIN AT STA XFS710.0 HAS MODERATE INTERGRANNULAR CORROSION AT 1 SCREW HOLE.  REPAIRED IAW SRM ADDN DC8-5720-7767.
